A condition on a certain variety of groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), p. 129-134
@article{RSMUP_2000__104__129_0,
     author = {Abdollahi, Alireza and Taeri, Bijan},
     title = {A condition on a certain variety of groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {104},
     year = {2000},
     pages = {129-134},
     zbl = {1013.20021},
     mrnumber = {1809354},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__104__129_0}
}
Abdollahi, Alireza; Taeri, Bijan. A condition on a certain variety of groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000) pp. 129-134. http://www.numdam.org/item/RSMUP_2000__104__129_0/

[1] A. Abdollahi, A characterization of infinite 3-abelian groups, Arch. Math. (Basel), 73 (1999), pp. 104-108. | MR 1703676 | Zbl 0936.20038

[2] C. Delizia, On groups with a nilpotence condition on infinite subsets, Algebra Colloq., 2 (1995), pp. 97-104. | MR 1329140 | Zbl 0839.20047

[3] G. Endimioni, On a combinatorial problem in varieties of groups, Comm. Algebra, 23 (1995), pp. 5297-5307. | MR 1363602 | Zbl 0859.20021

[4] P.S. Kim - A.H. Rhemtulla - H. Smith, A characterization of infinite metabelian groups, Houston J. Math., 17 (1991), pp. 429-437. | MR 1126607 | Zbl 0744.20033

[5] P. Longobardi - M. MAJ, A finiteness condition concerning commutators in groups, Houston J. Math., 19 (1993), pp. 505-512. | MR 1251605 | Zbl 0813.20026

[6] P. Longobardi - M. MAJ - A. RHEMTULLA, Infinite groups in a given variety and Ramsey's theorem, Comm. Algebra, 20 (1992), pp. 127-139. | MR 1145329 | Zbl 0751.20020

[7] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc. (Series A), 21 (1976), pp. 467-472. | MR 419283 | Zbl 0333.05110

[8] A. Yu. OL'SHANSKII, Geometry of defining relations in groups, Kluwer Academic Publishers (1991). | MR 1191619 | Zbl 0732.20019

[9] D.J.S. Robinson, A course in the theory of groups, Springer-Verlag, New York (1982). | MR 648604 | Zbl 0483.20001

[10] L.S. Spiezia, A property of the variety of 2-Engel groups, Rend. Sem. Mat. Univ. Padova, 91 (1994), pp. 225-228. | Numdam | MR 1289638 | Zbl 0816.20027

[11] L.S. Spiezia, A characterization of third Engel groups, Arch. Math. (Basel), 64 (1995), pp. 369-373. | MR 1323912 | Zbl 0823.20038